A very singular solution of the heat equation with absorption

H. Brezis, L. A. Peletier, D. Terman

Research output: Contribution to journalArticlepeer-review

163 Scopus citations
Original languageEnglish (US)
Pages (from-to)185-209
Number of pages25
JournalArchive For Rational Mechanics And Analysis
Volume95
Issue number3
DOIs
StatePublished - Sep 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this